Panadol Actifast The Burn Marks_Malaysia



Panadol products contain paracetamol; do not take it with other medicines that also contain paracetamol.

Paracetamol is contained in many medicines to treat pain, fever, symptoms of cold and flu, and sleep medicines.

If you have liver or kidney disease, talk to your doctor before taking paracetamol.

Do not take more than recommended dose, as this may be harmful, including serious harm to your liver.

source: https://nasibbitar.net

Xem thêm các bài viết về Sức Khỏe: https://nasibbitar.net/category/suc-khoe/

Be the first to reply

Leave a Reply

Your email address will not be published. Required fields are marked *